# SDR AUS20020643

- Difficulty date: June 28, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Gulstm 500B
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCA3VK4
- System (JASC): 3233 · Landing Gear Actuator
- Part: Clevis
- Part number: ED12758
- Condition: Fractured
- Location: Landing Gear Act
- Component: Landing Gear Act
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR HYDRAULIC RAM RODEND CLEVIS FRACTURED.
